It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by ralph tope on August 01, 2000 at 21:29:15:

In Reply to: Re: Effects of long term use of Dilantin posted by Valarie on July 18, 2000 at 22:33:32:

: : I would like to correspond directly with people who have taken Dilantin for several years. I would be
: : interested in the side effects you have experienced and what you may have done to reverse or correct
: : them. I have lots of questions and few answers. If you would like to correspond, please email me in care
: : of Richard.R.Rannis@KP.Org
since i have left the service in 1971 i was diagnosed with epilepsy. i have take dilantin since. they have had to keep increasing dosage to keep med in theraputic level. i have noticed that for last 8 or nine years my immune system seems to be affected. i seem to be constantly sick. i was wondering if anyone would know id dilantin causes suppressed immune condition. i seem to be sick all the time. have any studies been done. i would appreciate any input. thankyou. ralph tope godauha70@aol.com



Follow Ups

All times are GMT -7. The time now is 09:54 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!